MAUDE Adverse Event Report: AQUABILITI AQUASTAT 5ML/12ML SINGLE DOSE FLUSH SYRINGE; SALINE, VASCULAR ACCESS FLUSH

AQUABILITI AQUASTAT 5ML/12ML SINGLE DOSE FLUSH SYRINGE; SALINE, VASCULAR ACCESS FLUSH
Model Number 2T0805
Medical Device Problem Codes Product Quality Problem (1506); Device Contaminated During Manufacture or Shipping (2969); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was received from the complainant and a small piece of metal was observed partially imbedded in the rubber seal of the plunger causing discoloration of the saline.Further evaluation is being conducted on the contents of the syringe.
 
Event or Problem Description
Complainant encountered a 0.9% sodium chloride flush syringe that appeared to have "rust" in the solution.No patient involvement in this event.

Brand Name
AQUASTAT 5ML/12ML SINGLE DOSE FLUSH SYRINGE
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
AQUABILITI
5209 linbar drive
suite 640
nashville TN 37211
MDR Report Key6909081
Report Number1057300-2017-00007
Device Sequence Number10940688
Product Code NGT
UDI-Device Identifier00859809005019
UDI-Public859809005019
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K111034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 10/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Service Personnel
Device Expiration Date06/14/2019
Device Model Number2T0805
Device Catalogue Number2T0805
Device Lot NumberKH04433
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2017
Initial Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1